# SDR ASAA201805144606

- Difficulty date: May 11, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 8,628 hours, 2,763 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator
- Condition: Faulted
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 A/C PACK REGULATOR FAULTED. ACFT GROUNDED.  RESET THE TEMP CONTROL CIRCUIT BREAKER IAW AMM 21-61-01,  NO FAULTS NOTED.
